Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Operator weak amenability of the Fourier algebra


Author: Nico Spronk
Journal: Proc. Amer. Math. Soc. 130 (2002), 3609-3617
MSC (2000): Primary 46L07; Secondary 43A07
Published electronically: June 11, 2002
MathSciNet review: 1920041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for any locally compact group $G$, the Fourier algebra $\mathrm{A}(G)$is operator weakly amenable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L07, 43A07

Retrieve articles in all journals with MSC (2000): 46L07, 43A07


Additional Information

Nico Spronk
Affiliation: Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada N2L 3G1
Email: nspronk@math.uwaterloo.ca

DOI: https://doi.org/10.1090/S0002-9939-02-06680-7
Keywords: Fourier algebra, operator space, weakly amenable Banach algebra
Received by editor(s): July 6, 2001
Published electronically: June 11, 2002
Additional Notes: This work was supported by an Ontario Graduate Scholarship.
Communicated by: David R. Larson
Article copyright: © Copyright 2002 American Mathematical Society